# SDR C2XA09RI042

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 21,468 hours, 16,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: R3433407
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT SERVICE DOOR.  RIC MX REMOVED AND REPLACED EMERGENCY LIGHT INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
